Journal of Biomathematics

Items 1-5 of 25
«Preious | of 5 | Next»
1

A Qualitative Analysis of Quartic Ecology Differential System

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 03,1998, Pages 273-281, Dol:

2

Direct Interference on Competition in a Chemostat

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 03,1998, Pages 282-291, Dol:

3

Stability of a Class of Continously Distributed Delays Model

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 03,1998, Pages 292-295, Dol:

4

The Cesáro Operator is Bounded on SP for 0<p<1

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 03,1998, Pages 296-299, Dol:

5

A Path Analytical Model of General Selection Index

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 03,1998, Pages 300-305, Dol:

Items 1-5 of 25
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn